# SDR UPS04M42916

- Difficulty date: June 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORT STAB NR 20 BARREL NUT HOLE FOUND CORRODED     REWORKED BARREL NUT HOLE NR 20 RT, REAMED TO 1.067 INCH IAW EO MD11-5510-1940 9-G.  S/W SURFACE CORROSION BLENDED OUT FOUND EXCEEDED LIMIT 0.025 INCH DEEP REPAIR BUSHING SLEEVE FAB IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1 422B2 AT BARREL NUT HOLE NR 20 RT IAW EN:1206-04.  REPAIR C/OUT IAW EN:120 6-04 AND EO MD11-5510-14904-G AT BARREL NUT HOLE NR 20 RT WITHIN LIMIT.
